# SDR UPS09554527

- Difficulty date: February 3, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Broken
- Location: Escape Rope
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ESCAPE ROPE ACCESS COVER LATCH BROKEN.  REPLACED LATCH ON ESCAPE ROPE DOOR COVER AS PER SRM 51-40-02.
